| Catalog Number |
ECR45G |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
Event or Problem Description
It was reported that during the rectum procedure, after fired, noted the staples malformed.Changed another two to continue the surgery, the same problem happened again.Used suture to oversew.There was no patient consequence reported.No additional information can be provided.